# SDR USAA050688

- Difficulty date: May 26, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM CORRODED 1 INCH BY 1 INCH, RBL 24 STATION 965.  REPLACED TEE CAP IAW SRM 53-00-51.  (M)
